# SDR USAA050786

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD WEB WITH TWO CRACKS .125 INCH, WL 234, RBL 10.0 BS 178.  INSTALLED DOUBLER PER EO 5300V153 AND SRM 53-10-08.  (M)
